# SDR COMA9710160

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR SELECTED UP, THE LEFT HAND MLG 'A' LIGHT REMAINED ON.  LANDING GEAR DID NOT RETRACT UNTIL EMERGENCY SYSTEM WAS ACTIVATED.  REPLACED THE LEFT HAND MLG DOWNLOCK PROXIMITY SENSOR.
